# SDR WX0A2020072273531

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 47,987 hours, 30,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 871611
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF R OFFWING ESCAPE SLIDE R & R, UPON OPERATIONAL CHECK OF EMERGENCY LIGHTING SYS, RECEIVED EPSU INT LOAD AFT L MAINTENANCE MESSAGE / PER TSM 33-51-00-810-807-A, PERFORMED VISUAL CHECK OF CABIN EMERGENCY LIGHT SYSTEM, FOUND AFT LEFT CABIN DOOR OVERHEAD FWD LAMP INOP, RELAMPED & OPS CHECK OK W/ REF TO AIRBUS AMM 33-51-00-710-009 & TSM 33-51-00-810-807-A, INITIAL FAULT REMAINS. REPLACED AFT EPSU BATTERY (13WL), OPERATIONAL TEST OF EMERGENCY LIGHTING OK, SYSTEM OK W/ REF TO AMM 33-51-38 PB 401 & AMM 33-51-00-710-001."
